# SDR IPXA2015021085779

- Difficulty date: February 3, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 66,658 hours, 13,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Unit
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN FLIGHT PRESENT OXYGEN MASKS WERE USED AT 100 PERCENT EMERGENCY WAS DECLARED AT CRUISE, FL380.  DIVERT TO LIGHT PERFORMED GVI OF AVIONICS BAY EQUIPMENT RACKS & WIRING. ACFT FOUND NORMAL T/S ITEM 3 ON L/P 824502 FOUND ACU-2 FAILED SUSPECT ACU-2 CAUSE OF FUMES R & R ACU IAW 33-15-01-000 AND 400 TEST NORMAL.
